MathSciNet Relay Station
MathSciNet bibliographic data
MR1264393 11Z05 (33B99 81R10 81S05 81T40 82B20 82B23)
Faddeev, L. D.; Kashaev, R. M. Quantum dilogarithm. Modern Phys. Lett. A 9 (1994), no. 5, 427–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement